# SDR P2EA99227

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FLT 422 - NO EMERGENCY DECLARED, LANDING NORMAL.  STRONG VIBRATION NOTED IN MID CABIN WHEN FLAPS EXTENDED FOR LANDING.  ADJUSTED LEFT TRAILING EDGE AFT FLAP PER MM 27-51-12, OPS CHECK NORMAL.  (M)
